# SDR UPS97222175

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ENTRY DOOR NR 1 LOWER LONGITUDINAL BEAM CRACKED IN OUTBOARD RADIUS ALONG AFT END.  STOP DRILLED CRACK, VERIFIED CONTAINMENT, FABRICATED REPAIR PARTS, INSTALLED IAW SRM 51-40-3, 51-30-2.
